On geometrically defined extensions of the Temperley–Lieb category in the Brauer category

Kadar, Z, Martin, PP and Yu, S (2019) On geometrically defined extensions of the Temperley–Lieb category in the Brauer category. Mathematische Zeitschrift, 293 (3-4). pp. 1247-1276. ISSN 0025-5874

Metadata

Authors/Creators:
  • Kadar, Z
  • Martin, PP
  • Yu, S
Copyright, Publisher and Additional Information: © 2019, The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Dates:
  • Published: December 2019
  • Accepted: 11 December 2018
  • Published (online): 4 March 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 29 Jan 2019 11:10
Last Modified: 18 Nov 2019 17:00
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s00209-019-02246-4

Share / Export

Statistics